# SDR 2001UALA02103

- Difficulty date: October 8, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 41,192 hours, 22,117 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT DOOR HAS EXTERIOR SKIN DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER.
